# SDR 2007FA0000890

- Difficulty date: September 11, 2007
- Submitted: October 10, 2007
- Operation: General aviation
- Aircraft: N787AK
- Make and model: Cubcft CC11100
- Aircraft serial: CC1100006
- Engine: Cont O200A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Setscrew
- Part number: MS5196364
- Condition: Damaged
- Location: Cyl Rocker Boss
- Part time: 118 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN THE NEW STYLE CYLINDER ASSY PN 655482 FOR THE ENGINE, THE ROCKER ARM PIN PN 654375 IS RETAINED BY A SET SCREW PN MS51966364 IN THE CENTER ROCKER BOSS SUPPORT.  FOUND IN THIS ENGINE (2) SET SCREWS LOOSE AND A THIRD FOUND RATTLING AROUND AND LODGED UNDER THE INTAKE ROCKER ARM BETWEEN THE CYLINDER HEAD.  THE ROCKER SHAFTS ARE MOVING OFF CENTER AND ROTATING AND WITH A MACHINED SHARP CUT IN THE END OF THE ROCKER SHAFT TO INDICATE WERE SET SCREW IS TO LINE UP WITH THE ROCKER SHAFT, IT IS CUTTING THROUGH THE VALVE COVERS AND WILL LEAD TO LOSS OF ENGINE OIL AND OPERATION OF THE ENGINE AND POSSIBLE LOSS OF PERSONAL LIFE.  (K)
